# SDR C2XA03TY179

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 7,620 hours, 5,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521715003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE RT FLOORBEAM TOP PLATES AT FR 20 AND FR 22 WERE CORRODED AT THE NUT PLATE HOLES.  MAINT INSTALLED THE RT FLOORBEAM TOP PLATES AT FR.20 - 22.  IAW EMB 135/145 SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. AT COMPLETION OF ALL WORK.
